# SDR 2002UALA00985

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 41,418 hours, 6,681 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAC STA 221, NR 2 ENGINE PYLON, AFT UPPER SPAR WEB IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR PARTS.
